MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has received the product for investigation.A supplemental report will be filed when the investigation has been completed.
 
Event or Problem Description
As reported, during the first activation of the autopulse platform (sn (b)(4)), the device displayed user advisory - ua 12 (lifeband not present).No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint of user advisory - ua12 (lifeband not present) error message on the autopulse platform (b)(4) was confirmed during device power on and archive data review.The lifeband switch clip does not closes and the lever not parallel to the switch case.It was determined that the root cause of error ua12 was due to misaligned lifeband switch clip.During visual inspection, no physical damage observed.During archive data review, error message ua12 (lifeband not present) was identified on the date of the reported complaint occurred.Thus, confirming the reported complaints.Initial functional testing could not be performed due to error message ua12 (not at "home" position after power-on/restart) displayed upon ap platform power on.Thus, confirming the reported complaint.To remedy the issue, the switch lever parallel to the switch case was realigned.The ap platform was re-tested and as expected, it passed all functional tests and ready for clinical use.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse serial number (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7760186
Report Number3010617000-2018-00807
Device Sequence Number1756853
Product Code DRM
UDI-Device Identifier00849111000154
UDI-Public00849111000154
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2018
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1